Stable branched minimal immersions with prescribed boundary

Leon Simon Stanford University Neshan Wickramasekera University of California

Differential Geometry mathscidoc:1609.10004

Journal of Differential Geometry, 75, (1), 143-173, 2007
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-08 19:20:17 uploaded by admin ] [ 404 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{leon2007stable,
  title={STABLE BRANCHED MINIMAL IMMERSIONS WITH PRESCRIBED BOUNDARY},
  author={Leon Simon, and Neshan Wickramasekera},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908192017825602661},
  booktitle={Journal of Differential Geometry},
  volume={75},
  number={1},
  pages={143-173},
  year={2007},
}
Leon Simon, and Neshan Wickramasekera. STABLE BRANCHED MINIMAL IMMERSIONS WITH PRESCRIBED BOUNDARY. 2007. Vol. 75. In Journal of Differential Geometry. pp.143-173. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908192017825602661.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved